# SDR DHL2003754015

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKES ARE DRAGGING DURING TAXI AND LANDING, WITH OR WITHOUT ANTI-SKID ON.  BLEED BRAKES, OPS CHECK GOOD IAW B-727 MM 32410, REF N/R 34729.
